# SDR VJ970011

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 11331DGDME
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESSURE LOW.  REMOVED AND REPLACED L1 DOOR SLIDE IAW MM 25-60.  (M)
